Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 9 found articles
 
 
  Lossless compression of medical images using Hilbert space-filling curves
 
 
Title: Lossless compression of medical images using Hilbert space-filling curves
Author: Liang, Jan-Yie
Chen, Chih-Sheng
Huang, Chua-Huang
Liu, Li
Appeared in: Computerized medical imaging and graphics
Paging: Volume 32 (2008) nr. 3 pages 9 p.
Year: 2008
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands